International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Families of Prime-Order Endomorphism-Equipped Embedded Curves on Pairing-Friendly Curves

Authors:
Antonio Sanso
Youssef El Housni
Download:
DOI: 10.1007/s00145-024-09514-5
Search ePrint
Search Google
BibTeX
@article{jofc-2024-35412,
  title={Families of Prime-Order Endomorphism-Equipped Embedded Curves on Pairing-Friendly Curves},
  journal={Journal of Cryptology},
  publisher={Springer},
  volume={37},
  pages={37},
  doi={10.1007/s00145-024-09514-5},
  author={Antonio Sanso and Youssef El Housni},
  year=2024
}